A remark on the structure of the set of deficient divisors
Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 800-803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_4_a6,
author = {I. M. Dektyarev},
title = {A remark on the structure of the set of deficient divisors},
journal = {Doklady Akademii Nauk},
pages = {800--803},
year = {1987},
volume = {292},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a6/}
}
I. M. Dektyarev. A remark on the structure of the set of deficient divisors. Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 800-803. http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a6/